# SDR FDEA202301150114

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 10,591 hours, 4,791 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: MX596627
- Condition: Misinstalled
- Location: Hyd System
- Part time: 5 hours, 2 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORT ON DEBRIEF THAT C HYD PRIM 2 MESSAGE  MOMENTALLY CAME ON WITH GEAR OPERATION.  REMOVEDAND REPLACED CENTER HYD PRIM NR 2 PUMP IAW AMM 29-11-02-4.  LEAK AND OPS CHECKED GOOD. WAS INFORMED THAT WHILE REPLACING THE HYD PUMP THEY NOTICED THAT THE PUMP WAS INCORRECTLY INSTALLED FROM FACTORY.  ORIG SUB DATE:  1/16/2023
